Extra Strength Acetaminophen 500mg – by McKesson is a non-aspirin pain reliever and is an economical alternative to Tylenol Extra strength.
Commonly used for
- Muscular aches
- Common cold
- Menstrual cramps
- Reducing fever
Extra strength Acetaminophen Specifications
- Active Ingredient: Acetaminophen
- Dosage Form: Extra strength
- Latex Free
- Strength: 500mg
- 100 Tablets per Bottle
- HCPCS A4247
- Additional Information
Manufacturer McKesson Ships Free No
Top Rated Customer Reviews - See All Reviews
- good pricing and size
I like the availability of products and pricing on Vitality Medical as I caretake my non-ambulatory mother who is also incontinent, but this is the 2nd time I received the incorrect product for the one I wanted. In this case, I received a "Liquid Acetaminophen pain relief" product Vitality had on line instead of what I ordered (the tablets) and had to contact the company to have the order corrected. The product numbers weren't even that close to get confused. The service rep. was diligent about replacing the incorrect product, but I still don't know if they want the incorrectly sent product sent back, as I did not open nor use it, so this is just an added inconvenience.
- Great product, awesome price
Works just like tylenol but is cheaper and delivered to your door!
- Community Q&A
Product QuestionsNo questions yet. Be the first to ask the question!
You may also be interested in the following product(s)
Starting at: $4.94
Starting at: $6.09
Starting at: $2.10
Starting at: $0.76